Show simple item record

dc.contributor.authorDummit, E. P.en_US
dc.contributor.authorHablicsek, M.en_US
dc.contributor.authorHarron, R.en_US
dc.contributor.authorJain, L.en_US
dc.contributor.authorPollack, Roberten_US
dc.contributor.authorRoss, D.en_US
dc.date2016-08-15
dc.date.accessioned2019-03-13T13:29:43Z
dc.date.available2019-03-13T13:29:43Z
dc.date.issued2016-12-01
dc.identifier.citationEP Dummit, M Hablicsek, R Harron, L Jain, R Pollack, D Ross. 2016. "Explicit computations of Hida families via overconvergent modular symbols." Research in Number Theory, Volume 2, Issue 1, pp. 25 - 25. https://doi.org/10.1007/s40993-016-0052-8
dc.identifier.issn2363-9555
dc.identifier.urihttps://hdl.handle.net/2144/34273
dc.description.abstractIn Pollack and Stevens (Ann Sci Éc Norm Supér 44(1):1–42, 2011), efficient algorithms are given to compute with overconvergent modular symbols. These algorithms then allow for the fast computation of 𝑝-adic 𝐿-functions and have further been applied to compute rational points on elliptic curves (e.g. Darmon and Pollack in Israel J Math 153:319–354, 2006, Trifkovic in Duke Math J 135(3):415–453, 2006). In this paper, we generalize these algorithms to the case of families of overconvergent modular symbols. As a consequence, we can compute p-adic families of Hecke-eigenvalues, two-variable 𝑝-adic 𝐿-functions, 𝐿-invariants, as well as the shape and structure of ordinary Hida–Hecke algebras.en_US
dc.format.extentp. 25 - 25en_US
dc.language.isoen_US
dc.publisherSpringer International Publishingen_US
dc.relation.ispartofResearch in Number Theory
dc.subjectOverconvergent modular symbolsen_US
dc.subjectHida theoryen_US
dc.subject𝑝-adic 𝐿-functionsen_US
dc.subject𝐿-invariantsen_US
dc.subjectHecke algebrasen_US
dc.titleExplicit computations of Hida families via overconvergent modular symbolsen_US
dc.typeArticleen_US
dc.description.versionAccepted manuscripten_US
dc.identifier.doi10.1007/s40993-016-0052-8
pubs.elements-sourcemanual-entryen_US
pubs.notesEmbargo: No embargoen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.date.online2016-11-14


This item appears in the following Collection(s)

Show simple item record